# SDR ALGA2012071601

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N405AL
- Make and model: Bell 407
- Aircraft serial: 53480
- Aircraft time: 7,340 hours
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: M25010354
- Part serial: FAG102226
- Condition: Making Metal
- Location: Compressor
- Part time: 740 hours
- Component: Compressor, Rroyce
- Component part number: 23065539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING MAKINGMETAL IN ENGINE OIL.
